# SDR CA111113002

- Difficulty date: October 26, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW127F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI PRIOR TO T/O, AN OIL ODOR WAS PRESENT IN THE CABIN.  THE ACFT  RETURNED TO THE RAMP AND THE FLIGHT WAS CANCELLED.  BORESCOPE INSP FOUND FRESH OIL IN THE HP IMPELLER.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
